# SDR ASAA12510880

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,405 hours, 3,545 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED TWICE BEFORE RESET ON GREEN "ON".  ACCOMPLISHED FIM TASK 30 40 00.  SYSTEM OPS CHECKS GOOD.  GROUND VERIFICATION SUCCESFUL PER FIM.  AC GOOD FOR CONT SERVICE.
